Thunderstorm Wind, Union
- When
- July 5, 1:30 PM CST
- Where
- Union County, 8 mi NE of Farmerville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.850, -92.300
Trees were blown down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jul 5, 9:44 AM CST, 3 hours 46 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 1044 AM CDT TUE JUL 5 2005 .UPDATE... WITH NUMEROUS OUTFLOW BOUNDARIES ACROSS THE REGION FROM PREVIOUS CONVECTION... NEW CONVECTION DEVELOPING ALONG THIS BOUNDARIES...NOT TO MENTION THE FRONTAL SYSTEM WHICH IS DRAPED ACROSS THE REGION WILL OBVIOUSLY KEEP CHANCE POPS GOING FOR THE REMAINDER OF THE MORNING AND AFTERNOON. 12Z SOUNDING VERY MOIST THIS MORNING WITH PRECIPITABLE WATER VALUE OF 1.87 IN. SO WITH THE BOUNDARIES AROUND AND TRIGGER TEMPS IN THE LOWER 90S...SCATTERED CONVECTION POSSIBLE JUST ABOUT ANYWHERE THIS AFTERNOON. HAVE LOWERED TEMPS ACROSS THE NORTHWEST AND ALONG THE I-20 CORRIDOR OF NORTHEAST TEXAS AND NORTHWEST LOUISIANA AS WELL. UPDATE OUT SHORTLY...13. && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 13
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE JUL 5 2005 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-061100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT TUE JUL 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A VERY UNSTABLE AND MOISTURE LADEN AIRMASS WILL REMAIN IN PLACE ACROSS THE FOUR STATE REGION THROUGH TONIGHT. WITH THE AID OF AFTERNOON HEATING...EXPECT A FEW STRONG TO POSSIBLY SEVERE THUNDERSTORMS COULD DEVELOP ACROSS MAINLY SOUTHERN AREAS OF THE REGION...INCLUDING THE LOWER TOLEDO BEND AND SAM RAYBURN COUNTRY OF NORTHEAST TEXAS AND NORTH CENTRAL AND NORTHEAST LOUISIANA. ANY STRONG TO SEVERE THUNDERSTORMS THIS EVENING WILL HAVE THE CAPABILITY TO PRODUCE STRONG AND DAMAGING WIND GUSTS AND POSSIBLE HAIL. SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING WILL BE VERY ISOLATED IN NATURE AND NOT WIDESPREAD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FOR MUCH OF THIS WEEK...WITH A DRY PERIOD EXPECTED DURING THE WEEKEND...FOLLOWED BY POSSIBLE RAINFALL DURING EARLY NEXT WEEK. ONE TROPICAL SYSTEM...CINDY...WILL MOVE INTO SOUTHEAST LOUISIANA AND MOVE TOWARD THE TENNESSEE VALLEY FROM WEDNESDAY INTO FRIDAY... FOLLOWED BY THE NEXT TROPICAL SYSTEM DURING EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...SHOULD NOT BE NEEDED THIS AFTERNOON THROUGH TONIGHT.
The Shreveport radar (KSHV), 151 km away, was scanning. The volume nearest the first event began at 19:29 UTC.
1 thunderstorm wind. Local standard time, as filed.
Trees were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2005Every state in 2005This day in weather historyWarnings in Louisiana, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5481909.